# SDR F3LA2023080100109

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 14,114 hours, 6,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP402170 AIRCRAFT WAS NOT GROUNDED WAS IN FOR SCHEDULED MX ON CHECK OF EPSU FOUND SEVERAL FAULTS FOLLOWING THE TEST (ESCAPE SLIDE, EXIT SIGNS, CROSS ISLE AND BATTERY) RECOMMEND CHANGING BATTERY. PARTS ON ORDER.  CORRECTIVE ACTION: EPSU (10WL) BATTERY FAILED TEST. R&R EPSU (10WL) BATTERY OPS CHECK GOOD. REFERENCE AMM 33-51-00-710-001./END/
